Open Access
Translator Disclaimer
2015 New families of weighted sum formulas for multiple zeta values
Haiping Yuan, Jianqiang Zhao
Rocky Mountain J. Math. 45(6): 2065-2096 (2015). DOI: 10.1216/RMJ-2015-45-6-2065

Abstract

In this paper we shall use the generating functions and the double shuffle relations satisfied by the multiple zeta values to derive some new families of identities of these values.

Citation

Download Citation

Haiping Yuan. Jianqiang Zhao. "New families of weighted sum formulas for multiple zeta values." Rocky Mountain J. Math. 45 (6) 2065 - 2096, 2015. https://doi.org/10.1216/RMJ-2015-45-6-2065

Information

Published: 2015
First available in Project Euclid: 14 March 2016

zbMATH: 1332.05010
MathSciNet: MR3473167
Digital Object Identifier: 10.1216/RMJ-2015-45-6-2065

Subjects:
Primary: 05A15, 11M32

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.45 • No. 6 • 2015
Back to Top